# SDR AALA201810319006

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 76,091 hours, 25,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N53907
- Condition: Corroded
- Location: Bs 1441-1552
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TRANSITION PANEL BETWEEN BS 1441 TO 1552, RBL 6.   REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-1A, FIGURE 101, AND 51-40-02.
